# SDR ASAA2023070943968

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,265 hours, 16,894 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ENG #1 ECONOMIC FAULT CODE 77-20871, "THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE." FLIGHT LEG 1. GROUNDED - YES. ON DEFERRAL.
